EconPapers    
Economics at your fingertips  
 

A Remark on the Equilibrium Set of Pure Exchange Economies

Ashvin V Rajan

Economics Working Paper Archive from The Johns Hopkins University,Department of Economics

Abstract: We present a unified mathematical framework within which among others pure exchange economies with a finite set of agents as well as those with a continuum of traders may be studied simultaneously We prove that the reasoning presented by Balasko (1975) on the equilibrium set for finite economies generalizes very naturally to our setting His results may therefore be recovered as a special case of those presented in this note

Date: 1996-04
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:jhu:papers:367

Access Statistics for this paper

More papers in Economics Working Paper Archive from The Johns Hopkins University,Department of Economics 3400 North Charles Street Baltimore, MD 21218. Contact information at EDIRC.
Bibliographic data for series maintained by Humphrey Muturi ().

 
Page updated 2025-03-30
Handle: RePEc:jhu:papers:367